MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 12 IN. (30CM) - DP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 12 IN. (30CM) - DP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once an evaluation of this device is completed, a follow-up/final report will be completed.Telephone number: (b)(6).
 
Event or Problem Description
It was reported that the tourniquet cuff did not inflate itself.Customer tried to change hoses to the ats4000, but didn't work.They then tried a new one, and the new one worked directly as it should.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Functional testing of the returned product could not be completed as the tubing had been cut off.Visual inspection did not find any damage to the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.A definitive root cause cannot be determined.The event cannot be confirmed.
 
Event or Problem Description
It was reported that during surgery the tourniquet cuff did not inflate itself.Customer tried to change hoses to the ats4000, but didn't work.They then tried a new one, and the new one worked directly as it should.There was no harm or delay.

Brand Name
DISPOSABLE CUFF WITH PLC AND PROTECTIVE SLEEVE, 12 IN. (30CM) - DP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key12133911
Report Number0001526350-2021-00770
Device Sequence Number4508840
Product Code KCY
UDI-Device Identifier00889024377165
UDI-Public(01)00889024377165(17)230108(10)Z000010722
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model NumberN/A
Device Catalogue Number60707015200
Device Lot NumberZ000010722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown